# SDR FDEA202108051998

- Difficulty date: August 5, 2021
- Submitted: August 11, 2021
- Operation: Air carrier
- Aircraft: N917FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24291
- Aircraft time: 50,774 hours, 23,638 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Exterior Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT DOOR 1L (SLIDE GND ILLUMINATION LT) INOP   BULB REPLACED ACC AMM 33-51-06-2-1 REV 124.17. OPS  TEST SATIS.
